Volume 46, Number 4, July-August 2012
|Page(s)||911 - 927|
|Published online||03 February 2012|
- J.Z. Ben-Asher, E.M. Cliff and J.A. Burns, Computational methods for the minimum effort problem with applications to spacecraft rotational maneuvers, in IEEE Conf. on Control and Applications (1989) 472–478. [Google Scholar]
- C. Clason, K. Ito and K. Kunisch, Minimal invasion : An optimal L∞ state constraint problem. ESAIM : M2AN 45 (2010) 505–522. [CrossRef] [EDP Sciences] [Google Scholar]
- I. Ekeland and R. Témam, Convex analysis and variational problems, Society for Industrial and Applied Mathematics, Philadelphia, PA, USA (1999). [Google Scholar]
- D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Mathematics. Springer-Verlag, Berlin (2001). Reprint of the 1998 edition. [Google Scholar]
- T. Grund and A. Rösch, Optimal control of a linear elliptic equation with a supremum norm functional. Optim. Methods Softw. 15 (2001) 299–329. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
- M. Gugat and G. Leugering, L∞-norm minimal control of the wave equation : On the weakness of the bang-bang principle. ESAIM Control Optim. Calc. Var. 14 (2008) 254–283. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
- K. Ito and K. Kunisch, Lagrange Multiplier Approach to Variational Problems and Applications, Advances in Design and Control. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA 15 (2008). [Google Scholar]
- K. Ito and K. Kunisch, Minimal effort problems and their treatment by semismooth newton methods. SIAM J. Control Optim. 49 (2011) 2083–2100. [CrossRef] [MathSciNet] [Google Scholar]
- O.A. Ladyzhenskaya and N.N. Ural’tseva, Linear and quasilinear elliptic equations. Translated from the Russian by Scripta Technica, Inc. Translation, edited by L. Ehrenpreis, Academic Press, New York (1968). [Google Scholar]
- L.W. Neustadt, Minimum effort control systems. SIAM J. Control Ser. A 1 (1962) 16–31. [Google Scholar]
- U. Prüfert and A. Schiela, The minimization of a maximum-norm functional subject to an elliptic PDE and state constraints. Z. Angew. Math. Mech. 89 (2009) 536–551. [CrossRef] [MathSciNet] [Google Scholar]
- A. Schiela, A simplified approach to semismooth Newton methods in function space. SIAM J. Optim. 19 (2008) 1417–1432. [CrossRef] [Google Scholar]
- Z. Sun and J. Zeng, A damped semismooth Newton method for mixed linear complementarity problems. Optim. Methods Softw. 26 (2010) 187–205. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
- G.M. Troianiello, Elliptic Differential Equations and Obstacle Problems. The University Series in Mathematics, Plenum Press, New York (1987). [Google Scholar]
- F. Tröltzsch, Optimal Control of Partial Differential Equations : Theory, Methods and Applications. American Mathematical Society, Providence (2010). Translated from the German by Jürgen Sprekels. [Google Scholar]
- E. Zuazua, Controllability and observability of partial differential equations : some results and open problems, in Handbook of differential equations : evolutionary equations. Handb. Differ. Equ., Elsevier, North, Holland, Amsterdam III (2007) 527–621. [Google Scholar]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.